Volume 54, Number 1
Previous Issue Next Issue

Hung-Lin Chiu

10.4208/jms.v54n1.21.01

J. Math. Study, 54 (2021), pp. 1-27.

Preview Full PDF 1882 22689 Abstract

Zhenghuan Gao, Xinan Ma, Peihe Wang & Liangjun Weng

10.4208/jms.v54n1.21.02

J. Math. Study, 54 (2021), pp. 28-55.

Preview Full PDF 2728 24231 Abstract

Pengfei Guan & Junfang Li

10.4208/jms.v54n1.21.03

J. Math. Study, 54 (2021), pp. 56-80.

Preview Full PDF 2150 22783 Abstract

Changfeng Gui, Fengbo Hang, Amir Moradifam & Xiaodong Wang

10.4208/jms.v54n1.21.04

J. Math. Study, 54 (2021), pp. 81-88.

Preview Full PDF 1973 22874 Abstract

Aleks Jevnikar, Andrea Malchiodi & Ruijun Wu

10.4208/jms.v54n1.21.05

J. Math. Study, 54 (2021), pp. 89-122.

Preview Full PDF 1931 22019 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard